# SDR SWIA2021062258884

- Difficulty date: April 15, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR UPPER RH ROLER ON FUSELAGE SIDE CHAFFED     (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED PAX DOOR UPPER R/H (AFT) GIUDE ROLLER FITTING REF. CRJ 200 SRM 51-41-02.
